# SDR WX0A2016031873108

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- Aircraft time: 47,009 hours, 40,012 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 833605
- Part serial: 497
- Condition: Faulty
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING THE T/O ROLL RECEIVED THE SLAT DISAGREE & THE SLAT AURAL WARNING AROUND 70 KTS.  ABORTED T/O.  TAXIED BACK TO THE GATE.  CAPTAIN WILL PUT THE DISCREPANCY IN THE LOG BOOK.  PSEU SN 668 HAD PRIOR FAULT ISSUES WITH SLAT DISAGREE.  R & R PSEU IAW AMM 32-60-04-2-0.  PERFORMED FAULT ISOLATION TEST AUGMENTING SLATS TROUBLESHOOTING IAW AMM 27-80-00-1-0.  OPERATIONS CHECKED GOOD.  AMBER SLAT DISAGREE LIGHT ILLUMINATED DURING PREFLIGHT.  R & R PROX BOX, S/U CONTROL UNIT.  OPERATIONS CHECKED NORMAL IAW MM 32-60-04-20.  PERFORMED SLAT TROUBLESHOOTING 27-80-00-1-0.  OPERATIONS CHECKED NORMAL PREVIOUS UNIT FAULTED LT OTBD SENSOR CODE 32.  CONFIRMED SENSOR & WIRING A GAPS, CHECKED NORMAL ALSO.
